905.866 medical & health answers

Symptoms of low blood sugar answers (3349)

«Previous Page 7 from 100 Next >
Q: 

Is 70 considered low blood sugar?

A: sounds too low to me ...i have type 2 diabetes,and if i exercise sometimes it will be to low 60-70..so i really have to watch myself...taking insulin or meds. and not eating can really make it plunge..so be very careful and monitor your bs often....bluedot yes normal blood sugar is 80 to 120 so your a little low. Yeah that is a little low. This was a fasting test right? Cuz if you had eaten somethign that day then it is very low. Chronic and true hypoglycemia is rare, this could be a symptom from something else and you may be able to correct it. depend on your ratio but for me its a little

Q: 

I show hypoglycemic symptoms when I don't have low blood sugar. What can I do?

A: hmm. i am the same way excaep i feel like im low when im about 100 or less. maybe u are developing hypoglycemia, i think i am bc 2 or 3 ppl in my family are diabetic.. The doctor is correct by saying that a 110 count is not low. You have to consider that our body react to what it is already accustomed to. In my case my average low count is 150 and my body is used to this already. I get the same feeling you have when my count goes under 100. when I now that my count is low I do not take any glucose preparation but just eat 2 slices of bread or gulp a half can of regular Coke. Sounds sensible. You didnt tell me which type

Q: 

new info for post ops with excessively low blood sugar

A: Thanks for posting this!! I have an appt. with an endocrinoligist thistuesday and will print out the article for him. I have been suffering withlow blood sugar episodes and have been scared to death about it....it''s notfun. I can''t even work anymore.I have been researching it and have not found one article that relates lowblood sugar directly to wls until now. So thanks!Diane The Physiology of Dumping Syndrome Dumping syndrome is usually divided into "early" and"late" phases - the two phases have separate physiologic causesand will be described separately. In practical fact, a patient...


Q: 

low blood sugar AND low insulin

A: Teryn,   low insulin levels are okay--in fact, most athletes have low levels of insulin.  It just means that your body is insulin sensitive and that it doesn"t take much to get the job done.  However, hypoglycemia is more concerning.  For many who have it, it is a precursor to developing type 2 diabetes at some point.  Have you keep track of what foods/activities make you have symptoms of hypoglycemia?  You should probably do that and then avoid those.  Also, drinking alcohol in the evenings in particular could cause low blood
Q: 

Type 1 Juvenile Diabetes - 7 yro boy fitting with low blood sugar?

A: My mother has Type one Juvenile Diabetes so i am quite familiar with it. He will need to eat every 4 hours (healthy things recommended by doctors) and you must attempt to teach him to let you know when his blood sugar is low so he can drink orange juice or anything sweet will raise his blood sugar back up to normal. You must let his school know that he will need to eat smaller amounts more often than the normal child for his safety. You should keep a blood sugar testing device at home and test it several times throughout the day and also the school should have one to test him through the...


Q: 

How can I prevent sudden low blood sugar?

A: Hello tigger0229 low blood sugar is a side effect commonly seen with sulfonylureas as that class of medicine stimulates the pancreas to produce more insulin. The new medicine added to your regimen, Glimepiride, is in the class. You are on a low dose of this medicine, but you are still experiencing hypoglycemia. Be sure that you are eating properly. It is very important to eat your meals at regular intervals, not skip any meals and have a nightime snack with 15 grams of carbohydrates. You ask if this is something you should call your doctor about. Yes. Any side effect should be reported. Also, have a plan and be...


Q: 

Can you tell me the symptoms of low pottasium levels?

A: The desire to see a holistic medicine consultant and being dragged into Holland and Barrett by some unseen force. Really, go eat a banana or two, they''ll give you all the Potassium you need. charlie horse in leg...eat a banana you usually can''t tell without lab work. Potassium helps our heart beat correctly so important mineral. only detected though a blood test -tablets "Slow-K" on preception from GP will sort it out dizziness, neasua...try eating bananas...they raise your Potassium level... go and see your doc if you''re worried...good luck! Here are a list of symptoms you may get if you have low Potassium levels: * if you think that these

Q: 

I`m a diabetid. What can I do for low blood sugar?

A:  Being aware of the signs and symptoms of low blood sugar (hypoglycemia) is very important. These incluce nervousness, sweating, intense hunger, trembling, weakness, heart palpitations, and maybe even confusion or trouble speaking. Use your glucometer (blood sugar tester) as prescribed to know the actual number so you can adjust your diet, exercise, medication to keep sugar levels in a good range. Please go to the American Diabetes Association site on line and learn how to tend to your diabetes correctly instead of relying on social sites to...


Q: 

Is low blood pressure a low blood sugar symptom?

A: Afternoon Elbadinelia: Thank you for asking dLife, however, I`m inclined to believe this was a coincidence. Variables which affect blood glucose levels are grouped primarily into -food, physical activity, stress, and illness?.. not just insulin. "Sleepy/tired/light headedness is/are some of the adjectives used to describe warning signs of low blood glucose. Immediate treatment is suggested in the event of blurry vision, a dry mouth, a headache, or a pounding heart. However, your own individual response cannot be discounted. Generally, lows are due to :too little foodmeals skipped/delayedchange in exercise programs...


Q: 

low blood sugar? help? what can i do?

A: give her glucogon shot milk ,lucozade tablets.chocolate ,only one of these then check bm blood sugar i little while later feed her...although its uncommon for an individual to develop symptoms at 4.3, I suggest that you consult your physician to work up what causes her blood sugar to go down. You havent mention if shes taking any anti-diabetic medication which is common side effect of these drugs. Dose adjustment may be necessary to prevent hypoglycemia juice candy or regular soda followed by a meal Give her suger products sugar. Soda and protein give her liquids w

 
Contact us   |   Disclaimer & Privacy Policy   |